# SDR HYIA08242012002

- Difficulty date: August 24, 2012
- Submitted: August 24, 2012
- Operation: Air carrier
- Aircraft: N818AN
- Make and model: Cessna 402C
- Aircraft serial: 402C0501
- Aircraft time: 29,615 hours
- Engine: Cont TSIO520VB
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Spar
- Part number: 52111732
- Condition: Damaged
- Location: Center Section
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A REGULARLY SCHEDULED MX INSPECTION, AFT CARRY THROUGH SPAR (CENTER SECTION) UPPER CAP AND CORRESPONDING WEB FLANGES WERE FOUND TO HAVE MISDRILLED DAMAGE FROM PREVIOUS REPAIR ATTEMPTS. UPON ACFT ARRIVAL IN FACILITY, A REPAIR WAS DEVELOPED IAW REPAIR DEFINITION REPORT NUMBER AAS-SSR-2012-017.
